| Catalog Number |
ADM06004013P |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the physician intended to use an in.Pact admiral devices with a 7f sheath and 6mm spider fx embolic protection device for treatment of a plaque lesion in the patients mid right superficial femoral artery(sfa).Slight calcification and tortuosity were reported.The ifu was followed and the device was prepped, including drawing a negative pressure, without issue.An unknown inflation device was used.It is reported that pinhole balloon burst occurred on the device at an inflation pressure of 10atm on the first inflation of the device.It was reported that the physician tried a second in.Pact admiral device but the same issue occurred.The procedure was completed using plain old balloon angioplasty (poba).No patient injury was reported.
Additional Manufacturer Narrative
Evaluation summary: the device was returned for evaluation.Visual and tactile inspections were performed on the device.The balloon was unfolded and dirty with blood.The 0,035¿¿ guidewire was loaded.Negative pressure was applied to the balloon and the purging procedure failed.An attempt to inflate the balloon was made but a pinhole was detected and it was not possible to maintain the pressure.If information is provided in the future, a supplemental report will be issued.